Aa
Aa
A
A
A
Close
Avatar universal

dizziness from high blood pressure treatment

what can be done about dizziness after taking tablets for high blood pressure?
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
if you are a new user of blood med tabs it is normal to feel that way as i did.i did take 2 25m tabs a day. but now i just take 1. and i also take vit a c e in the mornings with my blood med. stay away from salt suger and spicey foods drink lots of water and less coffee i have 1 cup in the morning and thats it. my blood press now is around 90 and 110 now. i smoke and drink a beer and i am working on stopping that. as that is no good for blood press.
Helpful - 0
Avatar universal
Your dose could be too high.  You could try taking it in the evening before bed. You could also try to stand up slowly, which slows the rate of blood flowing out of your head.  If you continue to feel dizzy, talk to your doctor about alternatives.
Helpful - 0
Avatar universal
tablets could be too strong and causing a drop in your bp
your doctor should check you with 24 hour monitor
as single readings can be way off the mark
Helpful - 0
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1643235611
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.